# SDR USAA2011072100001

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 7,991 hours, 6,791 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - R2 & L2 DOOR ASSIST BOTTLE PRESSURES BELOW LIMITS PER WEEKLY CHECK.  MAINTENANCE SERVICED R2 & L2 DOOR ASSIST BOTTLES PER AMM 52-41-51.
